Translator Disclaimer
September 2020 Third order differential subordination and superordination results for analytic functions involving the Hohlov operator
A. K. Mishra, A. Prajapati, P. Gochhayat
Tbilisi Math. J. 13(3): 95-109 (September 2020). DOI: 10.32513/tbilisi/1601344901

Abstract

The problems of third order differential subordination as well as superordination for functions analytic in the open unit disk seem to be new and have been of interest after the seminal work of Antonino and Miller, and Tang. In the present paper by considering suitable classes of admissible functions associated with Hohlov operator, various third order differential subordination as well as differential superordination results are obtained. As a consequence, the dual problems which gives the sandwich-type relations are presented. Upon suitable choice of the parameters, the results obtained in this paper include some classical as well as recently studied results. An attempt has also been made to illustrate the applications of the new results in the context of electromagnetic cloaking problem.

Citation

Download Citation

A. K. Mishra. A. Prajapati. P. Gochhayat. "Third order differential subordination and superordination results for analytic functions involving the Hohlov operator." Tbilisi Math. J. 13 (3) 95 - 109, September 2020. https://doi.org/10.32513/tbilisi/1601344901

Information

Received: 2 July 2019; Accepted: 30 June 2020; Published: September 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4154837
Digital Object Identifier: 10.32513/tbilisi/1601344901

Subjects:
Primary: 30C45
Secondary: 30C80

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • September 2020
Back to Top